Resolvents of cone pseudodifferential operators, asymptotic expansions and applications

Juan B. Gil, Paul A. Loya

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We study the structure and asymptotic behavior of the resolvent of elliptic cone pseudodifferential operators acting on weighted Sobolev spaces over a compact manifold with boundary. We obtain an asymptotic expansion of the resolvent as the spectral parameter tends to infinity, and use it to derive corresponding heat trace and zeta function expansions as well as an analytic index formula.

Original languageEnglish (US)
Pages (from-to)65-95
Number of pages31
JournalMathematische Zeitschrift
Volume259
Issue number1
DOIs
StatePublished - May 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Resolvents of cone pseudodifferential operators, asymptotic expansions and applications'. Together they form a unique fingerprint.

Cite this